Review: could Viibryd cause Swelling of the ankles - feet - legs (Foot, leg, and ankle swelling)?
Summary: Swelling of the ankles - feet - legs is reported only by a few people who take Viibryd.
We study 1,564 people who have side effects while taking Viibryd from FDA and social media. Among them, 3 have Swelling of the ankles - feet - legs. Find out below who they are, when they have Swelling of the ankles - feet - legs and more.
You are not alone: join a mobile support group for people who take Viibryd and have Swelling of the ankles - feet - legs >>>
Viibryd has active ingredients of vilazodone hydrochloride. It is often used in depression. (latest outcomes from 1,718 Viibryd users)
Swelling of the ankles - feet - legs
Swelling of the ankles - feet - legs has been reported by people with high blood pressure, depression, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism. (latest reports from 1,394 Swelling of the ankles - feet - legs patients)
On Jan, 29, 2015: 1,564 people reported to have side effects when taking Viibryd. Among them, 3 people (0.19%) have Swelling Of The Ankles - Feet - Legs.
Time on Viibryd when people have Swelling of the ankles - feet - legs * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Swelling of the ankles - feet - legs||0.00%||33.33%||0.00%||33.33%||0.00%||0.00%||33.33% |
Gender of people who have Swelling of the ankles - feet - legs when taking Viibryd * :
|Swelling of the ankles - feet - legs||100.00%||0.00% |
Age of people who have Swelling of the ankles - feet - legs when taking Viibryd * :
|Swelling of the ankles - feet - legs||0.00%||0.00%||0.00%||0.00%||66.67%||0.00%||33.33%||0.00% |
Severity of Swelling of the ankles - feet - legs when taking Viibryd ** :
|least||moderate||severe||most severe |
|Swelling of the ankles - feet - legs||0.00%||33.33%||66.67%||0.00% |
How people recovered from Swelling of the ankles - feet - legs ** :
|while on the drug||after off the drug||not yet |
|Swelling of the ankles - feet - legs||50.00%||0.00%||50.00% |
Top conditions involved for these people * :
- Depression (2 people, 66.67%)
- Spinal stenosis (1 people, 33.33%)
- Anxiety disorder (1 people, 33.33%)
- Narcolepsy (1 people, 33.33%)
- Bipolar 2 (1 people, 33.33%)
Top co-used drugs for these people * :
- Concerta (1 people, 33.33%)
- Robaxin-750 (1 people, 33.33%)
- Xanax (1 people, 33.33%)
- Amoxicillin (1 people, 33.33%)
- Norco (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
Comments for this study:
321monkeys (6 months ago):
I also had swelling. It started after this drug I was feeling like I was going to puke a lot. Then right before I would start my period I get a sharp pain in my knee and my feet, ankles, legs and knees. This was crazy swelling which my legs hurt, had a reddish tint and itched. On it for4 months and if both didn't swell one did. My muscles were also becoming very tense and my back is super tight and was when I was on it. I just stopped taking it about a week ago and my knees are just aching along with back pain. This is very painful. I feel like this drug took away more life from me then when I wasn't on it. My psychiatrist knew the side effects I was having too and my primary care doc. Not sure how they didn't find the connection. I have been off it for a week and a 1/2
Reply the comment
Steph (2 years ago):
I have had severe swelling of my feet and ankles. I can only attribute it to viibyrd because its the only thing new ive taken in a month. I also feel itchy and rashy. Dr. is removing me to alleviate swelling which hasn't happened yet. Taking a water pill for that and in two days no relief from swelling. Trying also to lose weight from this and lexapro
Reply the comment
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Swelling Of The Ankles - Feet - Legs while taking Viibryd?
You are not alone! Join a mobile support group:
- support group for people who take Viibryd and have Swelling Of The Ankles - Feet - Legs
- support group for people who take Viibryd
- support group for people who have Swelling Of The Ankles - Feet - Legs
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Viibryd, Swelling of the ankles - feet - legs
You may be interested at these reviews (Write a review):
- Avastin--swelling of leg and foot--macular degeneration (2 responses)
I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.
This is December and the swelling is worse.
- Generalised anxiety relief for me
It's been almost a year on Viibryd. I have not had the brain fog/lack of personality I had with Zoloft, I feel like myself and not a zombie. It was a slightly rough start the first two weeks of it due to some increased agitation and insomnia but at a snap of a finger that was gone. I'm on a mild dose of 10mg which seems to do the trick. I do however notice quickly if I miss a dose. There have been no sexual side effets and as far as weight gain... there's been a some but I was also post-baby, tubes tied and started on birth control due to hormone issues so i'm not sure I can blame it on the Viibryd. I take the 20mg pill and cut it in half but i've taken the 10mg and i almost feel like the 10mg (no cutting of it) works better... I'm overall a happy camper with this drug.
- Androgel for secondary hypogonadism
Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
- Muscle weakness while on accutane
I began taking Accutane end of 2013 and I'm just now finishing up my medication.
During the first month I noticed my hands swelling up, but I also noticed my knuckles lightened.
Where I considered my elbows to be ashy, the color lightened up and the skin became smooth. My body retained water and my skin looked like it had a glow.
My 2nd month it continued, the swelling only became prevalent during my 7 day period.
My nails, hair, and turnover of my skin increased by month 3+4
By month 5 my old hyper pigmentation had surfaced and my cystic acne, dissolved.
I was on depression medication, this is advised against, but I discussed with doctor to do a patient override. I had no issues with depression, or the medication making me feel anymore depressed at all. In fact, I continued on with absolutely no issues. I did notice one negative factor. This was more specific for me. I returned to do dancing again after being away from it in College years ago. My muscle density is already far less, but I pushed through and was able to gain strength. However, during the last few months (3-6) the Accutane did affect me strength.my muscles were fatigued far earlier than before and my strength/core balance felt less sustainable for long periods.
I have been given a hydroquinoin (sp?) cream @ 4% to help with the melasma/hyper pigmentation, however I may need laser to have my skin tone and complexion return to a more suitable color.
Overall, I'm happy with my cystic acne being gone. It was worth taking Tis and worked for that purpose.
- Sphingomonas paucimobilis: the worrisome infection
This is part two of my patient journal. I feel more pain and what feels like more symptoms. I was taking Ciprofloxacin for the infection but treatment did not work and my doctor has had me stop taking it.
For the past 5 days I have not had any sort of medication and there seems to be worsening symptoms. My doctor has sent me to a dermatologist but I have serious doubts on receiving proper treatment and I will have to wait a whole month for an appointment on a condition, that I have had for 4-5 months.
I feel this is ridiculous and frustrating that no one else on the entire internet seems to be going through the same thing I am. I struggle for answers and they are not found, and I grow more sick.
More reviews for: Viibryd, Swelling of the ankles - feet - legs
Comments from related studies:
From this study (1 year ago):
Peripheral edema began when Latuda started, and increased with increase in dose. Also taking bp meds.
From this study (2 years ago):
I was recently prescribed Synthroid and Viibryd within 1 week of each other. I am experiencing severe swelling of feet and ankles. I have been taking the meds for 1 month and the swelling began 2 weeks after.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.